# SDR F3LA99107

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65465431
- Condition: Corroded
- Location: Nr 1 Mlg
- Part time: 30,127 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-CHECK, INSPECTION REPORTED LEFT MAIN LANDING GEAR FORWARD UPLOCK SUPPORT SHAFT LUG CORRODED, STA 685.  MAINTENANCE REPLACED NR 1 MAIN LANDING GEAR PER MM 32-11-00.  TC:  15,691.  (X)
